# SDR SWIA201437179

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 28,358 hours, 25,650 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 8004301
- Part serial: A699
- Condition: Failed
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS DEGRADED MESSAGE DISPLAYED WITH ERRONEOUS FLAP POSITIONS.  R & R THE SKEW DETECTION UNIT IAW AMM.
